Iranian cleric bizarrely claims Coronavirus vaccine 'makes you gay'

A controversial Shiite clergyman in Iran has reportedly bizarrely claimed that coronavirus vaccines were making people gay.

Ayatollah Abbas Tabrizian – who opposes academic medicine – made the unsubstantiated claim via the Telegram messaging platform, on which he has nearly 210,000 followers.

The Jerusalem Post The medical quack wrote, “Don’t go anywhere near those who received the COVID vaccine. They have become homosexuals.”

Homosexuality is punished with execution in Iran and it is believed that thousands of gay people have been killed by the state since the Islamic Revolution in 1979.

Tabrizian, who has historically derided Western health practices in favor of his own practice of “Islamic medicine”, was beaten up by LGBTQ activist Peter Tatchell.

He told that Daily mail The cleric’s words were only used to demonize the gay community and provide vaccinations against Covid.

“Ayatollah Tabrizian combines scientific ignorance with a crude appeal to homophobia,” he said.

While Iranian dissident Sheina Vojoudi told the Post, like other clergymen in the government regime, “Tabrizian” relates “all bottlenecks to sexuality”.

She went on to ignore his claims as “nonsense” and utterly contradicting itself in her attempt to scare people into vaccination while the regime leaders were already having a Pfizer bump.

“They don’t excuse people for not trusting the West,” Ms. Vojoudi continued.

“The clergy in Iran suffer from a lack of knowledge and a lack of humanity.”

Tabrizian’s comments follow similar claims made by ultra-Orthodox Israeli rabbi Daniel Asor last month who said Covid vaccines could create “opposite tendencies”.

In an online sermon in January, he claimed that “any vaccine that has been made using an embryonic substrate, and we have evidence, causes opposite tendencies”.

“Vaccines are taken from an embryonic substrate, and they did so here, so … the opposite tendencies can occur.”

He has also spread other conspiracy theories about the vaccines.

.

Leave a Comment